# SDR CA031020005

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 747475
- Aircraft time: 54,716 hours
- Engine: Ge CF680C2B2
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER T/O THRU 8,000 FT HAD A STRONG ODOR OF SMOKE IN C/P CABIN.  THE ODOR WAS SULPHERUS AND NOT ELECTRICAL. TURNED OFF RECERC AND GASPER FANS AND ODOR DISSAPPEARED.  FLT CONTINUED TO DESTINATION AND NO FURTHER FAULT.
